Posted by Doug on October 31, 2001 at 16:53:27:
Recently my doctor told me that a new theory suggests CHs may be associated with changes in light and changes in the body clock. He gave me melatonin to try. He gave me the pills in the summer but I wasn't having any episodes so I held off. About 2 weeks ago I started getting headaches again even though I was on Verapamil. Now I'm back on Isoptin ( I can't remember the category it fits under). It's an anti seizure drug. Anyway, I wanted to know if anyone else has heard anything about this theory because it makes sense. I started taking the medication, but I recently stopped because I don't like popping pills every 2 seconds. Last weekend we moved the clocks forward and 2 weeks ago, and even farther back than that, the days started getting shorter. As soon as that happened, my clusters appeared. I have been a CH member for 10 years now and I know its pointless to say, but I'm fed up. I'm sure you can all understand. I have yet to meet another CH sufferer, but I'm kind of glad. The less there are of us the better. Although people around me can't understand what I have, I don't mind. I wouldn't wish this on my worst enemy.
Post a Followup